# SDR UHLA2011040500146

- Difficulty date: April 5, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N207JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000254
- Aircraft time: 5,664 hours, 4,380 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702286B
- Part serial: 3355
- Condition: Inoperative
- Location: Le Slat
- Part time: 2,176 hours, 1,719 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SLAT FAIL ON APPROACH WHEN FLAPS SELECTED TO 1.  DIVERTED TO JFK, DECLARED AN EMERGENCY, LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED LT WING OUTBOARD SLAT SKEW SENSORS.
